# SDR UIEA2019111105879

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,026 hours, 15,051 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 15426001
- Part serial: 582
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERSION TO SNN, DUE TO R/H HYD QUANTITY EICAS MESSAGE IN FLIGHT, QTY 0.35.( REMOVED AND REPLACED L/H WING #2 SPOILER PCA IAW AMM 27-61-02-424-023. DUE LEAKING PCA, OPS AND LEAK CHECKS OK. RIGHT HAND SYSTEM FILLED TO FULL.  )
